Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 41, NWS Melbourne, FL

April 27, 20105 counties in Florida

NWS Melbourne, FL issued this red flag warning at Apr 27, 2010, 2:27 AM EDT for 5 counties in Florida. It took effect at Apr 27, 2010, 2:00 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 27, 2010, 2:27 AM EDT (06:27 UTC)
In effect from
Apr 27, 2010, 2:00 PM EDT
Expired
Apr 27, 2010, 7:00 PM EDT
In force
5 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 86 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 6.5 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2010-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2010-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2036 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

458 
WWUS82 KMLB 270627
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
227 AM EDT TUE APR 27 2010

...MUCH DRIER AIR POISED TO OVERSPREAD EAST CENTRAL FLORIDA
THROUGH LATE WEEK...

FLZ047-147-272300-
/O.CAN.KMLB.FW.A.0033.100427T1800Z-100427T2300Z/
/O.CON.KMLB.FW.A.0034.100428T1600Z-100428T2300Z/
SOUTHERN BREVARD-NORTHERN BREVARD-
227 AM EDT TUE APR 27 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...
...FIRE WEATHER WATCH FOR TUESDAY AFTERNOON IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE
TUESDAY AFTERNOON FIRE WEATHER WATCH. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING.

MUCH DRIER AIR IS SPREADING SOUTHWARD INTO EACH CENTRAL FLORIDA
AS A WEAK COOL FRONT...CHARACTERIZED BY MUCH LOWER SURFACE DEW
POINTS ...DROPS SOUTHWARD OVER THE REGION. A SECONDARY FRONTAL
BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA ON TUESDAY...
REINFORCING THE DRY AIR. THERE IS THE POTENTIAL FOR SEVERAL HOURS
OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT...COUPLED WITH WINDS
OF AROUND 15 MPH OUT OF THE WEST. THE DRY AIR WILL PREVAIL ACROSS
THE REGION THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ041-044>046-053-141-144-272300-
/O.UPG.KMLB.FW.A.0033.100427T1800Z-100427T2300Z/
/O.NEW.KMLB.FW.W.0041.100427T1800Z-100427T2300Z/
/O.CON.KMLB.FW.A.0034.100428T1600Z-100428T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
COASTAL VOLUSIA-SOUTHERN LAKE-
227 AM EDT TUE APR 27 2010

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A
FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

MUCH DRIER AIR IS SPREADING SOUTHWARD INTO EACH CENTRAL FLORIDA
AS A WEAK COOL FRONT...CHARACTERIZED BY MUCH LOWER SURFACE DEW
POINTS ...DROPS SOUTHWARD OVER THE REGION. A SECONDARY FRONTAL
BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA ON TUESDAY...
REINFORCING THE DRY AIR. THERE IS THE POTENTIAL FOR SEVERAL HOURS
OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT...COUPLED WITH WINDS
OF AROUND 15 MPH OUT OF THE WEST. THE DRY AIR WILL PREVAIL ACROSS
THE REGION THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ054-058-059-064-272300-
/O.CON.KMLB.FW.A.0034.100428T1600Z-100428T2300Z/
INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
227 AM EDT TUE APR 27 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

MUCH DRIER AIR IS SPREADING SOUTHWARD INTO EACH CENTRAL FLORIDA
AS A WEAK COOL FRONT...CHARACTERIZED BY MUCH LOWER SURFACE DEW
POINTS ...DROPS SOUTHWARD OVER THE REGION. A SECONDARY FRONTAL
BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA ON TUESDAY...
REINFORCING THE DRY AIR. THERE IS THE POTENTIAL FOR SEVERAL HOURS
OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$
3 follow-up statements
714 
WWUS82 KMLB 271253
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
853 AM EDT TUE APR 27 2010

...MUCH DRIER AIR WILL REMAIN ACROSS EAST CENTRAL FLORIDA
THROUGH LATE WEEK...

FLZ047-147-272300-
/O.EXA.KMLB.FW.W.0041.100427T1800Z-100427T2300Z/
/O.CON.KMLB.FW.A.0034.100428T1600Z-100428T2300Z/
SOUTHERN BREVARD-NORTHERN BREVARD-
853 AM EDT TUE APR 27 2010

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. 

A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA
TODAY...REINFORCING THE DRY AIR ALREADY IN PLACE. THERE IS THE
POTENTIAL FOR SEVERAL HOURS OF RELATIVE HUMIDITY VALUES BELOW 35
PERCENT...COUPLED WITH WINDS OF AROUND 15 MPH OUT OF THE WEST.
THE DRY AIR WILL PREVAIL ACROSS THE REGION THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ041-044>046-053-141-144-272300-
/O.CON.KMLB.FW.W.0041.100427T1800Z-100427T2300Z/
/O.CON.KMLB.FW.A.0034.100428T1600Z-100428T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
COASTAL VOLUSIA-SOUTHERN LAKE-
853 AM EDT TUE APR 27 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 7 PM EDT THIS EVENING...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. 

A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA
TODAY... REINFORCING THE DRY AIR ALREADY IN PLACE. THERE IS THE
POTENTIAL FOR SEVERAL HOURS OF RELATIVE HUMIDITY VALUES BELOW 35
PERCENT...COUPLED WITH WINDS OF AROUND 15 MPH OUT OF THE WEST.
THE DRY AIR WILL PREVAIL ACROSS THE REGION THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ054-058-059-064-272300-
/O.CON.KMLB.FW.A.0034.100428T1600Z-100428T2300Z/
INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
853 AM EDT TUE APR 27 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA
TODAY... REINFORCING THE DRY AIR ALREADY IN PLACE. THERE IS THE
POTENTIAL FOR SEVERAL HOURS OF RELATIVE HUMIDITY VALUES BELOW
35 PERCENT ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$
207 
WWUS82 KMLB 271928
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
328 PM EDT TUE APR 27 2010

...MUCH DRIER AIR WILL REMAIN ACROSS EAST CENTRAL FLORIDA THROUGH
LATE WEEK...

FLZ041-044>046-053-144-272300-
/O.UPG.KMLB.FW.A.0034.100428T1600Z-100428T2300Z/
/O.NEW.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/
/O.NEW.KMLB.FW.A.0035.100429T1700Z-100429T2300Z/
/O.CON.KMLB.FW.W.0041.000000T0000Z-100427T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
328 PM EDT TUE APR 27 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING.
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA
TONIGHT...REINFORCING THE DRY AIR ALREADY IN PLACE. SEVERAL HOURS
OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED DURING
WEDNESDAY AFTERNOON...AND WILL POSSIBLE AGAIN ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ047-141-147-272300-
/O.UPG.KMLB.FW.A.0034.100428T1600Z-100428T2300Z/
/O.NEW.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/
/O.CON.KMLB.FW.W.0041.000000T0000Z-100427T2300Z/
SOUTHERN BREVARD-COASTAL VOLUSIA-NORTHERN BREVARD-
328 PM EDT TUE APR 27 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA
TONIGHT...REINFORCING THE DRY AIR ALREADY IN PLACE. SEVERAL HOURS
OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED DURING
WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$

FLZ054-058-059-064-272300-
/O.UPG.KMLB.FW.A.0034.100428T1600Z-100428T2300Z/
/O.NEW.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/
INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
328 PM EDT TUE APR 27 2010

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT WEDNESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA
TONIGHT...REINFORCING THE DRY AIR ALREADY IN PLACE. SEVERAL HOURS 
OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED DURING
WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$
736 
WWUS82 KMLB 272317
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
717 PM EDT TUE APR 27 2010

...MUCH DRIER AIR WILL REMAIN ACROSS EAST CENTRAL FLORIDA THROUGH
LATE WEEK...

FLZ041-044>046-053-144-281000-
/O.EXP.KMLB.FW.W.0041.000000T0000Z-100427T2300Z/
/O.CON.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/
/O.CON.KMLB.FW.A.0035.100429T1700Z-100429T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
717 PM EDT TUE APR 27 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT
WEDNESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT
WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY
AFTERNOON THROUGH THURSDAY EVENING.

A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA
TONIGHT...REINFORCING THE DRY AIR ALREADY IN PLACE. SEVERAL HOURS
OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED DURING
WEDNESDAY AFTERNOON...AND WILL BE POSSIBLE AGAIN ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ047-141-147-281000-
/O.EXP.KMLB.FW.W.0041.000000T0000Z-100427T2300Z/
/O.CON.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/
SOUTHERN BREVARD-COASTAL VOLUSIA-NORTHERN BREVARD-
717 PM EDT TUE APR 27 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT
WEDNESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT
WEDNESDAY.

A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA
TONIGHT...REINFORCING THE DRY AIR ALREADY IN PLACE. SEVERAL HOURS
OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED DURING
WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$

FLZ054-058-059-064-281000-
/O.CON.KMLB.FW.W.0042.100428T1600Z-100429T0000Z/
INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
717 PM EDT TUE APR 27 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT
WEDNESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM EDT
WEDNESDAY. 

A SECONDARY FRONTAL BOUNDARY WILL PUSH QUICKLY THROUGH THE AREA
TONIGHT...REINFORCING THE DRY AIR ALREADY IN PLACE. SEVERAL HOURS
OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED DURING
WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Apr 26, 9:00 PM EDT, 5 hours 27 minutes earlier.

Area forecast discussion, Apr 26, 9:00 PM EDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
900 PM EDT MON APR 26 2010

.DISCUSSION...

FRONTAL BOUNDARY HAS PASSED THROUGH ALL BUT MARTIN COUNTY THIS
EVENING WITH DEWPOINTS DROPPING INTO THE 50S THROUGHOUT CENTRAL
FLORIDA. ROBUST 120+ KNOT JET OVERHEAD CONTINUES TO ADVECT HIGH
LEVEL MOISTURE ACROSS THE STATE...MEANING PASSING HIGH CLOUDS
OVERNIGHT. NOT ENOUGH OF A IMPACT...(ESPECIALLY AT NIGHT)...TO
WARRANT ADJUSTING THE FORECAST FROM "CLEAR". COOL AIR ADVECTION WILL
BRING A PLEASANTLY COOL NIGHT WITH LOWS AROUND 60.

MOSTLY CLEAR SKIES ON TUES WITH HIGHS ONCE AGAIN IN THE MID
80S...THOUGH DEWPOINTS WILL REMAIN IN THE 50S...MAKING FOR A
WARM...BUT NOT HUMID DAY. WESTERLY FLOW WON'T BE QUITE UP TO
"BREEZY" CRITERIA...BUT FAIRLY CLOSE TO 15 MPH.

&&

.AVIATION...VFR.

&&

.MARINE...

BUOY 41009 CURRENTLY DOES NOT REFLECT SCA CONDITIONS WITH WINDS
AROUND 15KTS GUSTING TO NEAR 20KTS...BUT SUSPECT THIS IS JUST A
TEMPORARY LULL AS FRONTAL BOUNDARY DRIFTS THROUGH. MODELS SHOW WINDS
STEADY AROUND 20KTS OFFSHORE TONIGHT...SUPPORTED BY THE STRONG
GRADIENT OBSERVED ACROSS THE STATE. OFFSHORE FLOW WILL KEEP SEAS
COMPARATIVELY LOW WITH 2-3FT NEARSHORE/3-5FT OFFSHORE. SLOW
ABATEMENT OF WRLY FLOW PROGGED TO COMMENCE TUE AFTN WITH SEAS SLOWLY
SUBSIDING AND LONGER PD SWELL STARTING TO BCM DOMINANT NR SHORE AS
SHORT PD WIND CHOP RELAXES. WILL MAKE NO CHANGES TO CURRENT SCA
WHICH RUNS THROUGH TUES MORNING.

&&

.FIRE WEATHER...
DRIER AIR BEHIND FRONTAL BDRY TAKING HOLD OVER ECFL...WITH
REINFORCING BDRY ON TAP FOR TUE. EXPECT BOTH MIN RH DURATION AND
WINDSPEED/RH COMBO TO BE CLOSE CALLS ACROSS THE NRN HALF CWA TUE
AFTN. AS SUCH...HAVE ISSUED FWW FROM OSCEOLA/BREVARD COS NWD.

DRY AIR ADVECTION PATTERN WILL PERSIST INTO WED UNDER A GENTLE BUT
STEADY W/NW BREEZE.  NEAR FULL SUN SHOULD ALLOW MAX TEMPS TO WARM
INTO THE U70S/L80S...GENERATING MIN RH VALUES BTWN 25-30% OVER THE
INTERIOR COUNTIES...AND BTWN 30-35% OVER THE COASTAL COUNTIES.
PGRAD SHOULD REMAIN TIGHT ENOUGH TO PREVENT THE EAST COAST SEABREEZE
FROM FORMING...OR AT LEAST DELAY ITS FORMATION LONG ENOUGH TO LIMIT
ITS MODIFYING EFFECTS TO THE IMMEDIATE COAST.  WILL HOIST A FIRE WX
WATCH FOR ALL OF EC FL ON WED.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
     MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-
     OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.

     FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN BREVARD-
     NORTHERN LAKE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-
     SOUTHERN LAKE.

AM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 10 AM EDT TUESDAY FOR
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
     TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
     INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

&&

MOSES
Hazardous weather outlook, Apr 26, 10:50 AM EDT, 15 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1050 AM EDT MON APR 26 2010

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-262000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1050 AM EDT MON APR 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...WIND AND SEA IMPACT...
HAZARDOUS BOATING CONDITIONS WILL EXIST IN THE OPEN ATLANTIC WATERS
BEYOND 20 NAUTICAL MILES DUE TO WEST WINDS AT 20 TO 25 KNOTS AND
VERY CHOPPY SEAS UP TO 5 FEET WITH A 3 TO 4 SECOND PERIOD.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE WILL BE AN INCREASING FIRE WEATHER CONCERN NORTH OF KISSIMMEE
AND TITUSVILLE DUE TO LOW HUMIDITIES ON BOTH TUESDAY AND WEDNESDAY
AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

CRISTALDI

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 2:45 AM EDTSmall Craft Advisory for WindsMLB31 hr
Apr 27, 3:28 PM EDTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia36 hr
Apr 27, 3:28 PM EDTRed Flag WarningMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia29 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.